# SDR SWIA2024F00563

- Difficulty date: May 22, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 37,473 hours, 25,587 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDS #4 AT STGR18R FS661  FOUND TO BE OUT OF LIMITS  REPAIR STGR18REVALUATED ON JOB : HN00159277      (C-CHECK RO 7/9/2024)    INSTALLED NEW FABRICATED STR 18R CLEAT AT FS 661 PER REO 690-53-31-840 REV --(P1) DATED 2024-05-30 STEP 7, 13, 14. NO LEAKS NOTED. COMPLIED WITH 51-900-1002-SKY.
